Isometrien in normierten Räumen.

Walter Benz

Aequationes mathematicae (1985)

  • Volume: 29, page 204-209
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Benz, Walter. "Isometrien in normierten Räumen.." Aequationes mathematicae 29 (1985): 204-209. <>.

author = {Benz, Walter},
journal = {Aequationes mathematicae},
keywords = {isometry; affine transformation; normed linear spaces},
pages = {204-209},
title = {Isometrien in normierten Räumen.},
url = {},
volume = {29},
year = {1985},

AU - Benz, Walter
TI - Isometrien in normierten Räumen.
JO - Aequationes mathematicae
PY - 1985
VL - 29
SP - 204
EP - 209
KW - isometry; affine transformation; normed linear spaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.